The Annals of Mathematical Statistics

On the A Priori Distribution of the Covariance Matrix

C. Villegas

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1098-1099.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697617

Digital Object Identifier
doi:10.1214/aoms/1177697617

Mathematical Reviews number (MathSciNet)
MR243681

Zentralblatt MATH identifier
0181.21903

JSTOR
links.jstor.org

Citation

Villegas, C. On the A Priori Distribution of the Covariance Matrix. Ann. Math. Statist. 40 (1969), no. 3, 1098--1099. doi:10.1214/aoms/1177697617. https://projecteuclid.org/euclid.aoms/1177697617


Export citation